From West Frankfort, Illinois, USA:
My 16 year old daughter, who has type 1 diabetes, was put on Zoloft about a week ago. Has Zoloft been linked to low blood sugar in the middle of the night?
I am not aware of a hypoglycemic response to Zoloft. I think that common things happen commonly.
I would suggest that first you review her insulin doses and meal planning. Maybe I am too cautious, but if one presumes that the Zoloft is prescribed for depression, then you may want to supervise her insulin administration and assure that there is no alterations in doses.
[Editor's comment: Since Zoloft is an anti-depressive medication, it may be that your daughter is feeling less stress which might lead to lower blood sugars. I would advise monitoring her levels closely for while (including doing a few at night). SS]
Original posting 1 Mar 2002
Posted to Other Medications
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.